# SDR COMA9810293

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AUTOFEATHER WARNING DURING TAKEOFF.  CLEANED CONNECTORS AT ENGINE SIGNAL CONDITIONER UNITS, SYSTEM OPERATION NORMAL.
